Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Weak asymptotic hereditary asphericity for free product and HNN extension of groups

Joanna Jakus

Algebraic & Geometric Topology 13 (2013) 3031–3045
Abstract

Asymptotic hereditary asphericity (AHA) is a coarse property of metric spaces and groups, introduced by T Januszkiewicz and J Swicatkowski in [Geom. Topol. 11 (2007) 727–758]. Conjecturally, this property is closed under amalgamated free products and HNN extensions over finite subgroups. We prove this conjecture for a slightly weaker property, weak asymptotic hereditary asphericity (AHA(-)), which is still strong enough for the purposes which AHA was used for in [Geom. Topol. 11 (2007) 727–758].

Keywords
asymptotic hereditary asphericity, free product, HNN extension
Mathematical Subject Classification 2000
Primary: 20F69
References
Publication
Received: 7 February 2012
Revised: 23 April 2013
Accepted: 23 April 2013
Published: 31 July 2013
Authors
Joanna Jakus
Instytut Matematyczny
Uniwersytet Wrocławski
pl. Grunwaldzki 2/4
50-384 Wrocław
Poland